| Catalog Number |
0066813 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lot #: r068,r081,r076,e349.
Event or Problem Description
This report summarizes 19 malfunction events.A review of the events indicated that nineteen (19) patient sample tests using the capture-r ready screen 3 reagent on automated blood bank systems produced unexpected negative results for specific antibodies.The results represent false negatives due to prior patient histories or, testing completed by other methods that demonstrated the presence of the specific antibodies.The malfunctions did not show positive results as expected for the anti-jka antibody on three (3) occasions; the anti-fya antibody on four (4) occasions; the anti-c antibody on three (3) occasions; the anti-c antibody on two (2) occasions; the anti-d antibody on three (3) occasions; the anti-e antibody on five (5) occasions; the anti-k antibody on four (4) occasions and the anti-k antibody on one (1) occasion.Subsequent testing of reagent retention lots, reviews of design history records and reagent antigen validation testing of the initial bulk product used for commercial vialing showed acceptable results.One (1) negative antibody result from a malfunction event found after a field investigation that user errors occurred during patient sample testing.Through post event tests and investigations, no specific causes were determined for the malfunctions.